# SDR SWIA201229915

- Difficulty date: March 2, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 25,404 hours, 20,250 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  LEFT AILERON UPPER LEADING EDGE CHAFED.  REPAIRED LEFT AILERON UPPER LEADING EDGE.
